Alert archive / Georgia / Severe Thunderstorm Warnings in 2024

Severe Thunderstorm Warning 176, NWS Atlanta, GA

July 15, 2024Heard County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jul 15, 2024, 4:41 PM EDT for Heard County, Georgia. It was in force for 36 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 15, 2024, 4:41 PM EDT (20:41 UTC)
Expired
Jul 15, 2024, 5:17 PM EDT
In force
36 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Heard County, GA

The radar

The Atlanta radar (KFFC), 48 km from the middle of the area, began a volume at 20:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 15, 4:41 PM EDTTSTM WND DMG2 N Franklin, GAA tree was downed across 5 Notch Road near Patterson Lane.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.7 hours before the alert went out and 54 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2024-07-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 925 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2024-07-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -10 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
925 J/kg
Mixed-layer CIN
-74 J/kg
Mixed-layer LCL
1424 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
-10 m²/s²
0-3 km storm-relative helicity
1 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

296 
WUUS52 KFFC 152041
SVRFFC
GAC149-152130-
/O.NEW.KFFC.SV.W.0176.240715T2041Z-240715T2130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
441 PM EDT Mon Jul 15 2024

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Northeastern Heard County in west central Georgia...

* Until 530 PM EDT.

* At 441 PM EDT, a severe thunderstorm was located over Franklin, and
  is nearly stationary.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Franklin and Centralhatchee.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3324 8510 3327 8516 3335 8515 3341 8501
      3328 8496
TIME...MOT...LOC 2041Z 241DEG 0KT 3331 8508 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
1 follow-up statement
032 
WWUS52 KFFC 152117
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
517 PM EDT Mon Jul 15 2024

GAC149-152127-
/O.CAN.KFFC.SV.W.0176.000000T0000Z-240715T2130Z/
Heard GA-
517 PM EDT Mon Jul 15 2024

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN HEARD COUNTY IS
CANCELLED...

The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.

&&

LAT...LON 3324 8510 3327 8516 3335 8515 3341 8501
      3328 8496
TIME...MOT...LOC 2112Z 241DEG 0KT 3331 8508 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 15, 2:45 PM EDT, 1 hour 56 minutes earlier.

Area forecast discussion, Jul 15, 2:45 PM EDT, 1 hour 56 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
245 PM EDT Mon Jul 15 2024

...Afternoon Area Forecast Discussion...

.SHORT TERM...
(This afternoon through Tuesday)
Issued at 244 PM EDT Mon Jul 15 2024

Temperatures were slower to warm this morning due to persistent
cloud cover but are now on the rise with current readings in the low
to mid 90s. Scattered showers and thunderstorms are ongoing this
afternoon and look to taper around sunset with the loss of heating.
Activity is expected mainly across Central Georgia as morning clouds
and some light showers seemed to have worked over the environment
across portions of North Georgia. Any storms that develop will have
the potential to be efficient rain producers -- PWs currently
sitting around 1.5-1.8 inches with forecast values through the week
at or above 2.0 inches. Some lower clouds will be possible
overnight/early Tuesday especially for areas that received rain.
Similar weather conditions are expected on Tuesday, though coverage
of convection will trend upward as moisture increases. Additionally,
increasing clouds and convection will keep temperatures a few
degrees cooler on Tuesday. No heat headlines are expected at this
time.

07

&&

.LONG TERM...
(Wednesday morning through next Sunday)
Issued at 244 PM EDT Mon Jul 15 2024

By Wednesday morning, a potent shortwave embedded within large
trough over the Great Lakes and NE CONUS will be progressing to the
east. This system will drive a front towards the southeast that will
quickly lose steam as forcing for it moves out into the northern
Atlantic, causing it to stall over the southeast. With copious
moisture out ahead of the front, this stalled boundary will act as a
focus for repeated rounds of afternoon convection through the
weekend. One piece of uncertainty in the long term is exactly how
far south this front will progress, and where exactly it will stall,
all of which will have an effect on rain chances and where the
heaviest rain could fall. As such, some uncertainty is baked into
the precip chances (PoPs), especially in northern GA. Central
Georgia...it's probably gonna be a wet one into the weekend no
matter what. Going into early next week, some models show a tropical
wave moving across Florida and into Georgia. This doesn't look like
it will be anything more than an open wave riding around the Bermuda
high, but would certainly bring an influx of tropical moisture into
the area as noted by 2+" PWATs in some deterministic model runs. So,
even more rainfall chances into early next week as that boundary
begins to wash out. Current rainfall amounts are in the 2-4" through
all 7 days, though exact totals will be highly dependent on where
storms form, and higher totals will certainly be possible in
locations that see repeated rounds of rainfall.

Thunderstorms during the afternoons are not expected to create
widespread severe reports. As is usually the case in the summer,
shear is lacking with the jet parked well to the north of us and
effective bulk shear 25 kts or less. Still, forecast MUCAPE values
of 2000+ J/kg will allow for some decent updrafts that could fall
down with some force. Additionally, the front pushing in may allow
for some light organization of storms that would aid in congealing
outflows. Can't rule out some strong to severe wind gusts, though
once again this is not expected to be widespread on any given day at
this time.

Lusk

&&

.AVIATION...
(18Z TAFS)
Issued at 134 PM EDT Mon Jul 15 2024

VFR conditions continue through the majority of the period. SCT
tsra has already begun to fire across Central GA this aftn.
Activity is expected to continue through the aftn and come to an
end around 02z. Winds will remain W/SW though with any storms
winds may become gusty and/or VRB. Low cigs will be possible
overnight/early Tuesday esp for areas that receive decent
rainfall. For now I have maintained SCT MVFR. Similar Similar
conditions on Tuesday with better coverage of tsra after 18z.

//ATL Confidence...18Z Update...

Medium confidence on lower cigs overnight/early Tuesday
High confidence on all remaining elements.

07

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          74  95  74  94 /  30  50  20  70
Atlanta         74  93  74  93 /  30  60  30  80
Blairsville     68  88  68  87 /  20  50  20  90
Cartersville    72  95  72  94 /  30  60  20  80
Columbus        76  95  75  95 /  30  60  20  70
Gainesville     74  93  74  93 /  20  60  20  80
Macon           74  95  74  95 /  30  60  20  70
Rome            74  95  73  95 /  30  60  20  80
Peachtree City  73  94  73  94 /  30  60  20  80
Vidalia         76  95  75  94 /  30  50  20  70

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...07
LONG TERM....Lusk
AVIATION...07
Hazardous weather outlook, Jul 15, 2:43 PM EDT, 1 hour 58 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
243 PM EDT Mon Jul 15 2024

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-161845-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
243 PM EDT Mon Jul 15 2024

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

Scattered showers and thunderstorms are ongoing this afternoon and
will continue before diminishing this evening. The main threat
will be locally heavy rainfall and frequent lightning.

Very warm and humid conditions will result in peak heat index
values ranging from 98 to 105 degrees across much of the area,
with a few locations exceeding 105 degrees for a few hours this
afternoon, mainly south and east of Athens to Macon to Columbus.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday...

Scattered to numerous afternoon and evening thunderstorms can be
expected Tuesday through Friday. Severe weather is not expected
at this time but heavy rain could elevate the localized flash
flood threat.

Very warm and humid conditions will persist through at least
Wednesday, with a good portion of the area experiencing afternoon
heat indices in the 100 to 105 degree range.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

In the hours before

Special weather statement, Jul 15, 4:11 PM EDT, 30 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
411 PM EDT Mon Jul 15 2024

GAZ074-085-152045-
Washington GA-Johnson GA-
411 PM EDT Mon Jul 15 2024

...A strong thunderstorm will impact portions of southeastern
Washington and north central Johnson Counties through 445 PM EDT...

At 411 PM EDT, a strong thunderstorm was near Riddleville, or 9 miles
north of Wrightsville. This storm was nearly stationary.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Harrison, Riddleville, and Pringle.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3276 8268 3285 8278 3295 8269 3292 8257
      3279 8254
TIME...MOT...LOC 2011Z 218DEG 1KT 3285 8266

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Local storm report, Jul 15, 4:13 PM EDT, 28 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
413 PM EDT Mon Jul 15 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0336 PM     Tstm Wnd Dmg     2 SSE Friendship        32.64N 83.85W
07/15/2024                   Crawford           GA   Amateur Radio

            Two wooden power poles were broken along
            Burnett Road near the Peach and Crawford
            county line.

&&
Special weather statement, Jul 15, 4:14 PM EDT, 27 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
414 PM EDT Mon Jul 15 2024

GAZ082-083-094-095-152045-
Peach GA-Bibb GA-Houston GA-Twiggs GA-
414 PM EDT Mon Jul 15 2024

...A strong thunderstorm will impact portions of south central Bibb,
southwestern Twiggs, east central Peach and northeastern Houston
Counties through 445 PM EDT...

At 414 PM EDT, a strong thunderstorm was over Warner Robins, or 11
miles northeast of Perry. This storm was nearly stationary.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Warner Robins, Centerville, Byron, Robins AFB, Robins Air Force Base,
Elberta, Middle Georgia Regional Airport, and Bonaire.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3248 8358 3260 8377 3272 8369 3271 8355
      3256 8347
TIME...MOT...LOC 2014Z 218DEG 1KT 3261 8363

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Jul 15, 4:20 PM EDT, 21 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
420 PM EDT Mon Jul 15 2024

GAZ052-152045-
Heard GA-
420 PM EDT Mon Jul 15 2024

...A strong thunderstorm will impact portions of Heard County through
445 PM EDT...

At 420 PM EDT, a strong thunderstorm was near Texas, or near
Franklin. This storm was nearly stationary.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Franklin, Ephesus, Centralhatchee, Corinth, Waresville, Frolona,
Texas, Plant Wansley, Glenn, and Roosterville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3343 8502 3328 8496 3328 8495 3326 8495
      3323 8494 3317 8509 3318 8509 3320 8511
      3318 8511 3318 8512 3316 8512 3313 8524
      3343 8529
TIME...MOT...LOC 2020Z 218DEG 0KT 3329 8518

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Jul 15, 4:30 PM EDT, 11 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
430 PM EDT Mon Jul 15 2024

GAZ032-033-043>045-152100-
North Fulton GA-Douglas GA-Cobb GA-DeKalb GA-South Fulton GA-
430 PM EDT Mon Jul 15 2024

...A strong thunderstorm will impact portions of west central DeKalb,
southeastern Cobb, northeastern Douglas and south central Fulton
Counties through 500 PM EDT...

At 430 PM EDT, a strong thunderstorm was over Six Flags Over Georgia,
or near Atlanta, moving east at 10 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Atlanta, Douglasville, City of South Fulton, Smyrna, East Point,
Austell, Lithia Springs, Midtown, Grant Park-Zoo Atlanta, Druid
Hills, North Druid Hills, North Atlanta, Vinings, Sweet Auburn,
Piedmont Park, Cascade Heights, Lakewood Park, Sandtown, Little Five
Points, and Atlantic Station.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3364 8464 3373 8470 3383 8464 3388 8452
      3387 8436 3376 8432 3368 8440
TIME...MOT...LOC 2030Z 263DEG 12KT 3375 8451

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Jul 15, 4:31 PM EDT, 10 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
431 PM EDT Mon Jul 15 2024

GAZ032-033-045-152100-
North Fulton GA-Cobb GA-DeKalb GA-
431 PM EDT Mon Jul 15 2024

...A strong thunderstorm will impact portions of northwestern DeKalb,
northeastern Cobb and northeastern Fulton Counties through 500 PM
EDT...

At 431 PM EDT, a strong thunderstorm was over Sandy Springs, or 8
miles south of Mountain Park, moving east at 10 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Atlanta, Marietta, Mountain Park, Sandy Springs, Roswell, Alpharetta,
Smyrna, Dunwoody, North Atlanta, Mount Bethel, Sweat Mountain,
Chastain Memorial Park, and Vinings.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3407 8447 3407 8442 3410 8442 3410 8433
      3398 8427 3387 8436 3388 8451
TIME...MOT...LOC 2031Z 263DEG 12KT 3397 8437

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 15, 2:51 PM EDTSpecial Weather StatementFFCMuscogee24 min
Jul 15, 2:53 PM EDTSpecial Weather StatementFFCMarion37 min
Jul 15, 2:59 PM EDTSpecial Weather StatementFFCTaylor31 min
Jul 15, 3:03 PM EDTSpecial Weather StatementFFCJeff Davis27 min
Jul 15, 3:14 PM EDTSpecial Weather StatementFFCDodge31 min
Jul 15, 3:18 PM EDTSpecial Weather StatementFFCTaylor27 min
Jul 15, 3:29 PM EDTSpecial Weather StatementFFCPeach31 min
Jul 15, 3:34 PM EDTSpecial Weather StatementFFCTaylor26 min
Jul 15, 3:36 PM EDTSpecial Weather StatementFFCSchley24 min
Jul 15, 3:41 PM EDTSevere Thunderstorm WarningFFCTaylor35 min
Jul 15, 3:42 PM EDTSpecial Weather StatementFFCCarroll33 min
Jul 15, 3:44 PM EDTSpecial Weather StatementFFCCoweta31 min
Jul 15, 3:47 PM EDTSpecial Weather StatementFFCCoweta28 min
Jul 15, 3:48 PM EDTSpecial Weather StatementFFCPeach27 min
Jul 15, 3:50 PM EDTSpecial Weather StatementFFCTelfair25 min
Jul 15, 3:53 PM EDTSpecial Weather StatementFFCSumter37 min
Jul 15, 4:02 PM EDTSpecial Weather StatementFFCDouglas28 min
Jul 15, 4:09 PM EDTSpecial Weather StatementFFCSchley, Webster36 min
Jul 15, 4:10 PM EDTSpecial Weather StatementFFCSumter35 min
Jul 15, 4:11 PM EDTSpecial Weather StatementFFCJohnson34 min
Jul 15, 4:14 PM EDTSpecial Weather StatementFFCHouston31 min
Jul 15, 4:20 PM EDTSpecial Weather StatementFFCHeard25 min
Jul 15, 4:30 PM EDTSpecial Weather StatementFFCFulton30 min
Jul 15, 4:31 PM EDTSpecial Weather StatementFFCCobb29 min
Jul 15, 4:44 PM EDTSpecial Weather StatementFFCWebster31 min
Jul 15, 4:46 PM EDTSpecial Weather StatementFFCSumter29 min
Jul 15, 4:48 PM EDTSpecial Weather StatementFFCStewart27 min
Jul 15, 4:50 PM EDTSpecial Weather StatementFFCHeard25 min
Jul 15, 4:54 PM EDTSevere Thunderstorm WarningFFCDeKalb, Gwinnett26 min
Jul 15, 4:56 PM EDTSpecial Weather StatementFFCGwinnett34 min
Jul 15, 5:01 PM EDTSpecial Weather StatementFFCTelfair29 min
Jul 15, 5:01 PM EDTSpecial Weather StatementFFCTreutlen29 min
Jul 15, 5:04 PM EDTSpecial Weather StatementFFCTroup26 min
Jul 15, 5:16 PM EDTSpecial Weather StatementFFCHeard14 min
Jul 15, 5:19 PM EDTSpecial Weather StatementFFCGwinnett26 min
Jul 15, 5:22 PM EDTSpecial Weather StatementFFCSumter23 min
Jul 15, 5:31 PM EDTSpecial Weather StatementFFCTroup29 min
Jul 15, 5:36 PM EDTSpecial Weather StatementFFCEmanuel24 min
Jul 15, 5:46 PM EDTSpecial Weather StatementFFCPutnam29 min
Jul 15, 6:05 PM EDTSpecial Weather StatementFFCFloyd25 min
Jul 15, 6:10 PM EDTSpecial Weather StatementFFCPutnam35 min
Jul 15, 6:15 PM EDTSpecial Weather StatementFFCPickens30 min
Jul 15, 6:21 PM EDTSpecial Weather StatementFFCWarren24 min
Jul 15, 6:42 PM EDTSpecial Weather StatementFFCMadison33 min
Jul 15, 6:44 PM EDTSpecial Weather StatementFFCPutnam31 min
Jul 15, 6:46 PM EDTSpecial Weather StatementFFCWarren29 min
Jul 15, 7:09 PM EDTSpecial Weather StatementFFCJasper36 min
Jul 15, 7:11 PM EDTSpecial Weather StatementFFCBaldwin, Hancock34 min
Jul 15, 7:13 PM EDTSpecial Weather StatementFFCTaliaferro32 min
Jul 15, 7:16 PM EDTSpecial Weather StatementFFCOglethorpe29 min
Jul 15, 7:21 PM EDTSpecial Weather StatementFFCWilcox24 min
Jul 15, 7:27 PM EDTSpecial Weather StatementFFCGlascock, Warren33 min
Jul 15, 7:29 PM EDTSpecial Weather StatementFFCJohnson31 min
Jul 15, 7:32 PM EDTSpecial Weather StatementFFCWilkes28 min
Jul 15, 7:45 PM EDTSpecial Weather StatementFFCJefferson30 min
Jul 15, 7:47 PM EDTSpecial Weather StatementFFCWilkes28 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2024Every severe thunderstorm warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.